Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 11, NWS Amarillo, TX

April 6, 20115 counties in Texas

NWS Amarillo, TX issued this red flag warning at Apr 6, 2011, 4:11 AM CDT for 5 counties in Texas. It took effect at Apr 6, 2011, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2011, 4:11 AM CDT (09:11 UTC)
In effect from
Apr 6, 2011, 10:00 AM CDT
Expired
Apr 6, 2011, 7:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 34 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5454 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WWUS84 KAMA 060911
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
411 AM CDT WED APR 6 2011

TXZ001-006-007-013>015-019-020-062130-
/O.CAN.KAMA.FW.A.0011.110406T1600Z-110407T0000Z/
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
DALLAM-HARTLEY-MOORE-CARSON-GRAY-WHEELER-DONLEY-COLLINGSWORTH-
411 AM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...
...FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
TODAY IS CANCELLED FOR THE NORTHWEST...SOUTH CENTRAL...AND SOUTHEAST
TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FIRE
WEATHER WATCH FOR TODAY FOR THE NORTHWEST...SOUTH CENTRAL...AND
SOUTHEAST TEXAS PANHANDLE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES FOR STRONG WINDS AND LOW RELATIVE HUMIDITY.

* AFFECTED AREA: IN TEXAS...DALLAM...HARTLEY...MOORE...CARSON...
  GRAY...WHEELER...DONLEY...COLLINGSWORTH.

* WIND: A COLD FRONT AND AREA OF SURFACE LOW PRESSURE MOVING SOUTH
  INTO THE PANHANDLES TODAY WILL KEEP WIND SPEEDS BELOW CRITICAL
  LEVELS...AND THEREFORE THE FIRE WEATHER WATCH FOR TODAY HAS BEEN
  CANCELLED. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
  CAN BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING.

* HUMIDITY: RELATIVE HUMIDITIES WILL FALL TO 10 TO 15 PERCENT THURSDAY
  AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
  EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ011-012-016>018-062130-
/O.UPG.KAMA.FW.A.0011.110406T1600Z-110407T0000Z/
/O.NEW.KAMA.FW.W.0011.110406T1500Z-110407T0000Z/
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-ARMSTRONG-
411 AM CDT WED APR 6 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
SOUTHWEST TEXAS PANHANDLE... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
SOUTHWEST TEXAS PANHANDLE. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES FOR STRONG WINDS AND LOW RELATIVE HUMIDITY.

* AFFECTED AREA: IN TEXAS...OLDHAM...POTTER...DEAF SMITH...
  RANDALL...ARMSTRONG. 

* WIND: WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS CAN
  BE EXPECTED LATE THIS MORNING INTO EARLY THIS EVENING. SOUTHWEST WINDS
  OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED THURSDAY
  AFTERNOON INTO EARLY THURSDAY EVENING.

* HUMIDITY: RELATIVE HUMIDITIES WILL FALL TO 7 TO 15 PERCENT THIS
  AFTERNOON...AND TO 10 TO 15 PERCENT THURSDAY AFTERNOON. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
  LATE THIS MORNING AND CONTINUE INTO EARLY THIS EVENING. CRITICAL
  FIRE WEATHER CONDITIONS ARE THEN EXPECTED TO REDEVELOP EARLY
  THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING
WILL CREATE RED FLAG CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ002>005-008>010-062130-
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HUTCHINSON-ROBERTS-HEMPHILL-
411 AM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. 

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HUTCHINSON...ROBERTS...HEMPHILL. 

* WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN
  BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING.

* HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 10 TO
  15 PERCENT THURSDAY AFTERNOON. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
  EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY THURSDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

KB

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
4 follow-up statements
070 
WWUS84 KAMA 061718 AAA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1218 PM CDT WED APR 6 2011

TXZ011-012-017-018-062200-
/O.CAN.KAMA.FW.W.0011.000000T0000Z-110407T0000Z/
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
OLDHAM-POTTER-RANDALL-ARMSTRONG-
1218 PM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... 

...RED FLAG WARNING IS CANCELLED FOR THE SOUTH CENTRAL AND WESTERN
TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED
FLAG WARNING FOR THE SOUTH CENTRAL AND WESTERN TEXAS PANHANDLE. A
COLD FRONT HAS MOVED THROUGH THE AREA AND RELATIVE HUMIDITIES WILL
INCREASE BEHIND THE FRONT AND WINDS WILL BEGIN TO DIMINISH THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING FOR THE SOUTH CENTRAL AND WESTERN
TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW HUMIDITIES.

* AFFECTED AREA: IN TEXAS...OLDHAM...POTTER...RANDALL...
  ARMSTRONG. 

* WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN
  BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING.

* HUMIDITY: RELATIVE HUMIDITIES WILL FALL TO 10 TO 15 PERCENT
  THURSDAY AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE THEN EXPECTED TO
  DEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ016-062200-
/O.CON.KAMA.FW.W.0011.000000T0000Z-110407T0000Z/
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
DEAF SMITH-
1218 PM CDT WED APR 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EXTREME SOUTHWEST
TEXAS PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
THE EXTREME SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW
HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING FOR THE EXTREME SOUTHWEST TEXAS
PANHANDLE DUE TO STRONG WINDS AND LOW HUMIDITIES.

* AFFECTED AREA: IN TEXAS...DEAF SMITH.

* WIND: WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS CAN
  BE EXPECTED INTO EARLY THIS EVENING. SOUTHWEST WINDS OF 25 TO 35
  MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED THURSDAY AFTERNOON INTO
  EARLY THURSDAY EVENING.

* HUMIDITY: RELATIVE HUMIDITIES OF 5 TO 15 PERCENT CAN BE EXPECTED
  THROUGH THIS AFTERNOON...AND WILL FALL TO 10 TO 15 PERCENT THURSDAY
  AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO EARLY
  THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE THEN EXPECTED TO
  REDEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WEATHER CONDITIONS ARE SUPPORTIVE OF DANGEROUS WIND-DRIVEN WILDFIRES
THROUGH THIS AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ001>010-013>015-019-020-062200-
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-GRAY-WHEELER-
DONLEY-COLLINGSWORTH-
1218 PM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
DUE TO STRONG AND LOW HUMIDITIES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...CARSON... 
  GRAY...WHEELER...DONLEY...COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
  CAN BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY 
  EVENING. 

* HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO
  10 TO 15 PERCENT THURSDAY AFTERNOON. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY 
  THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
218 
WWUS84 KAMA 061929
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
229 PM CDT WED APR 6 2011

TXZ016-071200-
/O.CON.KAMA.FW.W.0011.000000T0000Z-110407T0000Z/
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
DEAF SMITH-
229 PM CDT WED APR 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EXTREME SOUTHWESTERN
TEXAS PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
THE EXTREME SOUTHWESTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW
HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW HUMIDITIES.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE EXTREME SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND
LOW HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE EXTREME
SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW HUMIDITIES.

* AFFECTED AREA: IN TEXAS...DEAF SMITH.

* WIND: WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER 
  GUSTSCAN BE EXPECTED INTO EARLY THIS EVENING. SOUTHWEST WINDS 
  OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED 
  THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING. 

* HUMIDITY: RELATIVE HUMIDITIES OF 5 TO 15 PERCENT CAN BE
  EXPECTED THROUGH THIS AFTERNOON...AND WILL FALL TO 10 TO 15 
  PERCENT THURSDAY AFTERNOON. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO
  EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE THEN 
  EXPECTED TO REDEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE 
  THROUGH EARLY THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ001>015-017>020-071200-
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
229 PM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
DUE TO STRONG WINDS AND LOW HUMIDITIES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...RANDALL...ARMSTRONG... 
  DONLEY...COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH 
  CAN BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY 
  EVENING. 

* HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 
  10 TO 15 PERCENT THURSDAY AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY 
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
212 
WWUS84 KAMA 062115 CCA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
414 PM CDT WED APR 6 2011

TXZ016-071400-
/O.COR.KAMA.FW.W.0011.000000T0000Z-110407T0000Z/
/O.COR.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
DEAF SMITH-
414 PM CDT WED APR 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EXTREME SOUTHWESTERN
TEXAS PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
THE EXTREME SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW
HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING FOR THE EXTREME SOUTHWEST TEXAS
PANHANDLE DUE TO STRONG WINDS AND LOW HUMIDITIES.

* AFFECTED AREA: IN TEXAS...DEAF SMITH.

* WIND: WEST TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER 
  GUSTSCAN BE EXPECTED INTO EARLY THIS EVENING. SOUTHWEST WINDS 
  OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED 
  THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING. 

* HUMIDITY: RELATIVE HUMIDITIES OF 5 TO 15 PERCENT CAN BE
  EXPECTED THROUGH THIS AFTERNOON...AND WILL FALL TO 10 TO 15 
  PERCENT THURSDAY AFTERNOON. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO
  EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE THEN 
  EXPECTED TO REDEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE 
  THROUGH EARLY THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ001>015-017>020-071400-
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
414 PM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
DUE TO STRONG WINDS AND LOW HUMIDITIES.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...RANDALL...ARMSTRONG... 
  DONLEY...COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH 
  CAN BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY 
  EVENING. 

* HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO 
  10 TO 15 PERCENT THURSDAY AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY 
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
485 
WWUS84 KAMA 062354
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
654 PM CDT WED APR 6 2011

TXZ016-071200-
/O.EXP.KAMA.FW.W.0011.000000T0000Z-110407T0000Z/
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
DEAF SMITH-
654 PM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... 

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY IN DEAF SMITH COUNTY...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

A RED FLAG WARNING WILL EXPIRE 7 PM CDT THIS EVENING FOR DEAF SMITH
COUNTY DUE TO STRONG WINDS AND LOW HUMIDITY. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND
LOW HUMIDITY.

* AFFECTED AREA: IN TEXAS...DEAF SMITH.

* WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN
  BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING.

* HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL
  BE POSSIBLE THURSDAY AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN EXPECTED TO
  DEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY
  THURSDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ001>003-TXZ001>015-017>020-071200-
/O.CON.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
654 PM CDT WED APR 6 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING ACROSS ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW HUMIDITY.

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... 
  POTTER...CARSON...GRAY...WHEELER...RANDALL...ARMSTRONG... 
  DONLEY...COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH 
  CAN BE EXPECTED THURSDAY AFTERNOON INTO EARLY THURSDAY 
  EVENING. 

* HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT
  WILL BE POSSIBLE THURSDAY AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP EARLY THURSDAY AFTERNOON AND CONTINUE THROUGH EARLY 
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JOHNSON

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 11:48 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 5, 11:48 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1148 PM CDT TUE APR 5 2011

.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS SHOULD CONTINUE THROUGH THE TAF
PERIOD. THE MAIN CONCERN WILL BE WINDS AND THE TIMING OF A COLD
FRONT. EARLIER CONCERNS ABOUT LLWS HAVE DECREASED AS 00Z RUNS OF BOTH
THE GFS AND THE NAM...SHOW THE LOW LEVEL JET STAYING EAST OF KGUY.
WHILE AT KAMA...WINDS SHOULD REMAIN NEAR 15KT PRECLUDING ANY DRAMATIC
WIND SPEED DIFFERENCES BETWEEN THE SURFACE AND THE LOW LEVEL JET.

THE 00Z RUNS OF BOTH THE GFS AND NAM ALSO SHOWED THE FRONT MOVING A
BIT FURTHER SOUTH BEFORE STALLING. HOWEVER...STILL EXPECT IT TO STALL
JUST TO THE NORTHEAST OF KAMA DURING THE DAY...BEFORE PUSHING SOUTH
AFTER 00Z. AHEAD OF THE FRONT...SOUTHWESTERLY WINDS 10 TO 20 KT WITH
HIGHER GUSTS WILL BE POSSIBLE. BEHIND THE FRONT...NORTHEASTERLY WINDS
5 TO 15 KT WILL BE POSSIBLE. RIGHT ALONG THE FRONTAL BOUNDARY...WINDS
COULD BE LIGHT AND VARIABLE.

JOHNSON
&&

.PREV DISCUSSION... /ISSUED 643 PM CDT TUE APR 5 2011/

AVIATION...
FOR THE 00Z TAFS...VFR CONDITIONS ARE EXPECTED. WINDS ARE THE
MAIN CONCERN.

NONCONVECTIVE LOW LEVEL WIND SHEAR IS POSSIBLE NEAR KAMA AND KGUY
03-12Z AS WINDS ABOUT 2000 FT AGL ARE FORECAST INCREASE TO NEAR 40
KTS. DID NOT MENTION WITH LOW CONFIDENCE OCCURRENCE.

SURFACE WINDS WILL BE TRICKY. STRONGEST WINDS ARE EXPECTED AT KAMA
WHICH ARE EXPECTED TO SLOWLY INCREASE AND BE GUSTY AFTER
06Z...ESPECIALLY AFTER 14Z. LIGHTER WINDS ARE EXPECTED AT KDHT
AND KGUY.

A COLD FRONT IS EXPECTED TO MOVE SOUTH AND THROUGH KGUY 09-13Z...THEN
STALL NEAR KDHT 13-21Z BEFORE LIFTING NORTH AS A WARM FRONT. THINK
THIS FRONT WILL STAY NORTH OF KAMA.

MBS

PREV DISCUSSION... /ISSUED 328 PM CDT TUE APR 5 2011/

DISCUSSION...
MORE DRY AND UNSEASONABLY WARM CONDITIONS EXPECTED THROUGH THE
WEEKEND. COLD FRONT TO PUSH SOUTH AND SOUTHWEST INTO THE EXTREME
NORTHERN SECTIONS OF THE FORECAST AREA BY 18Z WEDNESDAY AND THEN
EXPECTED TO STALL WEDNESDAY AFTERNOON GENERALLY NORTHWEST TO
SOUTHEAST ACROSS THE TX PANHANDLE. THE FRONT SHOULD THEN SAG SOUTH
WEDNESDAY NIGHT INTO THE EXTREME SOUTHWEST SECTIONS OF THE TX
PANHANDLE OR THE EXTREME NORTHERN SECTIONS OF THE TX SOUTH PLAINS
BEFORE RETREATING BACK NORTH AS A WARM FRONT ON THURSDAY. THE WARM
FRONT EXPECTED TO LIFT INTO SOUTHERN KS AND SOUTHEASTERN CO BY
THURSDAY AFTERNOON AS A SURFACE LOW PRESSURE SYSTEM DEEPENS ON THE
FRONT OVER SOUTHEASTERN CO. AS THE SURFACE LOW TRACKS EAST THURSDAY
NIGHT INTO FRIDAY...A SECOND SURFACE TROUGH EXPECTED TO DEVELOP ALONG
THE LEE OF THE ROCKIES FRIDAY. SURFACE LOW THEN DEVELOPS OVER
EASTERN OR SOUTHEASTERN CO LATE FRIDAY AND DEEPENS OVER THE WEEKEND.
DRYLINE SWEEPS ACROSS THE FORECAST AREA BY SATURDAY EVENING FOLLOWED
BY A PACIFIC COLD FRONT SATURDAY NIGHT AND SUNDAY. SLIGHTLY COOLER
BUT STILL DRY SUNDAY WITH A QUICK WARM UP EARLY NEXT WEEK.

SCHNEIDER

FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY AND AGAIN
ON THURSDAY. FOR WEDNESDAY...THE EXACT LOCATIONS ARE STILL IN
QUESTION AS A FRONTAL BOUNDARY PUSHES SOUTH AND WEST ACROSS THE OK
AND EXTREME NORTHERN TX PANHANDLES BY 18Z WEDNESDAY OR SO. THE
FRONTAL BOUNDARY IS EXPECTED TO BECOME STATIONARY WEDNESDAY
AFTERNOON...HOWEVER WHERE IT EXACTLY BECOMES STATIONARY IS STILL IN
DOUBT. CURRENT THINKING IS THAT THE FRONT WILL STALL SOMEWHERE IN THE
KDHT TO KBGD TO KAKK OR ALLISON TX LINE. IF THAT INDEED IS THE
CASE...CRITICAL FIRE WEATHER CONDITIONS MAY ACTUALLY OCCUR MAINLY
OVER THE SOUTHERN TWO ROWS OF THE TX PANHANDLE. WILL LEAVE THE FIRE
WEATHER WATCH ALONE FOR NOW DUE TO THE UNCERTAINTIES REGARDING THE
POSITION OF THE FRONT. CRITICAL FIRE WEATHER CONDITIONS SEEM LIKELY
ON THURSDAY...ALTHOUGH TEMPS EXPECTED TO BE SLIGHTLY LOWER THAN
WEDNESDAY AND SFC DEW POINTS PROGGED TO BE SLIGHTLY HIGHER. THE
STATIONARY FRONT OVER THE PANHANDLES SHOULD LIFT BACK TO THE NORTH AS
A WARM FRONT THURSDAY AS A SURFACE LOW OVER SOUTHEASTERN CO OR
EXTREME SOUTHWESTERN KS DEEPENS. THIS WILL ALLOW THE WINDS TO BE
STRONGER OUT OF THE SOUTHWEST AND WEST ON THURSDAY THAN IT IS
EXPECTED TO BE ON WEDNESDAY. THE ONLY AREAS NOT CURRENTLY FORECAST TO
MEET CRITICAL CONDITIONS IS THE NORTHEAST TX AND EASTERN OK
PANHANDLES...HOWEVER WILL ISSUE A FIRE WEATHER WATCH FOR ALL OF THE
PANHANDLES ON THURSDAY. WITH THE STRONG DOWNSLOPING EXPECTED...FEEL
SFC DEW POINTS AND RH VALUES WILL BE LOWER THAN MODELS AND GUIDANCE
CURRENTLY FORECASTING. THE ONE BIG CONCERN AND LIMITING FACTOR ON
THURSDAY MAY BE THE THICK CIRRUS OR CIRROSTRATUS SHIELD WHICH MIGHT
LIMIT THE MIXING OF THE STRONGER WINDS DOWN TO THE SFC. ELEVATED FIRE
WEATHER CONDITIONS EXPECTED FRIDAY AS PRESSURE GRADIENT RELAXES AND
20 FOOT WINDS FORECAST TO BE UNDER 20 MPH. CRITICAL FIRE WEATHER CONDITIONS
EXPECTED THIS WEEKEND AS DOWNSLOPING SOUTHWEST TO NORTHWEST WINDS
AROUND 20 TO 30 MPH WITH HIGHER GUSTS LIKELY ALONG WITH MIN RH VALUES
OF AROUND 10 TO 15 PERCENT EXPECTED. ELEVATED FIRE WEATHER CONDITIONS
ON MONDAY AS MIN RH VALUES FALL TO AROUND 10 TO 20 PERCENT...HOWEVER
20 FOOT WIND SPEEDS FORECAST TO REMAIN BELOW 20 MPH.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

     FIRE WEATHER WATCH FROM 11 AM CDT WEDNESDAY THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HARTLEY...MOORE...OLDHAM...POTTER...RANDALL...WHEELER.

OK...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

17/16
Hazardous weather outlook, Apr 5, 7:48 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
748 PM CDT TUE APR 5 2011

OKZ001>003-TXZ001>020-061300-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
748 PM CDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
WEDNESDAY THROUGH SATURDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A
FIRE WEATHER WATCH IS IN EFFECT FOR THE WESTERN AND SOUTHERN TEXAS
PANHANDLE ON WEDNESDAY AND ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
ON THURSDAY.

WINDS MAY APPROACH WIND ADVISORY CRITERIA ON THURSDAY...ESPECIALLY ACROSS
THE TEXAS PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED
TO CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY THROUGH SATURDAY.

MBS

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.